# SDR SWIA202157734

- Difficulty date: April 22, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N272SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000734
- Aircraft time: 6,445 hours, 4,447 cycles
- Engine: Ge CF348E2
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Dented
- Location: Nr 1 Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 621831 : DENT ON #1 COWL INLET LIP SKIN MEASURING 4.25IN HIGH X 3.25IN WIDE X 0.37IN DEEP LOCATED APPROXIMATELY AT THE 2 O'CLOCK POSITION LOOKING AFT. DAMAGE IS OUT OF SERVICEABLE LIMITS PER SRM 71-61-01.    (FLIGHT 3848 - FILED CLOSED)     PERFORMED PERMANENT REPAIR OF DENT ON #1 COWL INLET LIP SKIN AT APPROXIMATELY  THE 2 O'CLOCK POSISTION PER ERJ 175 SRM TOPIC 71-61-01/REPAIR 01P AND EMBRAER ETD2021-170-012537
